# SDR FDEA201101080078

- Difficulty date: January 8, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 62,866 hours, 13,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA74761
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 5-0, LONGERON 1, LT FWD EDGE FOUND 1 EACH CRACKED, APPROX 1.25 INCH LONG DURING X-RAY INSP.  REPAIRED AS PER SRM 53-00-05 FIGURE 202 REPAIR 1 REVISION 45.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM   6-2-100 REVISION 111.
